| Catalog Number |
SCM-295 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported ¿exchange due to a rupture.¿ healthcare professional later reported capsular contracture baker grade ii.This is for the left side.The device has been explanted.
Event or Problem Description
This report has been confirmed as a duplicate of mrn 9617229-2024-24074 and will not longer be considered reportable.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d6a, h6.This report has been determined to be a duplicate of mrn 9617229-2024-24074 and is no longer considered reportable.